# SDR REXA200800019

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 12,963 hours, 11,150 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON ROTATION DEPARTING KJAN CREW NOTICED SUDDEN AND SHARP ROLLING MOTION AND TUG TO THE LEFT.  SUSPECTED TO BE BLOWN TIRE.  NO OTHER INDICATIONS NOTED.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  NO DAMAGE OR DEFECTS NOTED AND A/C HANDLED NORMALLY.  MAINTENANCE FOUND NO DAMAGE OF DEFECTS NOTED.
